Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Straterra approval--Any sexual side effects? zenclear

Posted by HADD Enough on March 5, 2003, at 8:59:12

In reply to Re: Straterra approval--Any sexual side effects?, posted by zenclear on March 4, 2003, at 19:28:09

Thus far, after over a month, I have had no sexual side effects. If anything, my libido has been enhanced (maybe because my mind is not as cluttered and I can focus on the good feelings).

Physically I can see no difference using Strattera. I am fully able to perform, and have no trouble having orgasms. This was not the case when I was taking Zoloft. On Zoloft, I could not perform physically, let alone have an orgasm.

Hope this helps.

Cheers,
HADD Enough


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:HADD Enough thread:133458
URL: http://www.dr-bob.org/babble/20030301/msgs/206094.html